Comparison between one-dimensional and two-dimensional models for Josephson junctions of overlap type

J. C Eilbeck, P.S. Lomdahl, O.H. Olsen, Mogens Rugholm Samuelsen

Research output: Contribution to journalJournal articleResearchpeer-review

372 Downloads (Pure)

Abstract

A two-dimensional model of Josephson junction of overlap type is presented. The energy input is provided through induced magnetic fields modeled by a set of boundary conditions. In the limit of a very narrow junction, this model reduces to the one-dimensional model. Further, an equation derived for the critical current leads in this limit to the critical current obtained from the one-dimensional model. Comparisons between stationary fluxon velocities obtained from the two models by means of numerical computations show that the difference is negligible. This supports the experimental observation that measurements are insensitive to the width of the junction. Journal of Applied Physics is copyrighted by The American Institute of Physics.
Original languageEnglish
JournalJournal of Applied Physics
Volume57
Issue number3
Pages (from-to)861-866
ISSN0021-8979
DOIs
Publication statusPublished - 1985

Bibliographical note

Copyright (1985) American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.

Fingerprint

Dive into the research topics of 'Comparison between one-dimensional and two-dimensional models for Josephson junctions of overlap type'. Together they form a unique fingerprint.

Cite this